Previous |  Up |  Next


Title: Integration of a density and the fiber integral for regular Lie algebroids in a nonorientable case (English)
Author: Urbański, Tomasz
Language: English
Journal: Proceedings of the 18th Winter School "Geometry and Physics"
Issue: 1998
Pages: 189-199
Category: math
MSC: 22A22
MSC: 57R19
MSC: 58A10
MSC: 58C35
MSC: 58H05
MSC: 58H99
idZBL: Zbl 0977.57034
idMR: MR1692270
Date available: 2009-07-13T21:41:50Z
Last updated: 2012-09-18
Stable URL:


Files Size Format View
WSGP_18-1998-1_17.pdf 964.1Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo